MathSciNet Relay Station
MathSciNet bibliographic data
MR1087342 30C65 (46B20 46G99)
Väisälä, Jussi Free quasiconformality in Banach spaces. I. Ann. Acad. Sci. Fenn. Ser. A I Math. 15 (1990), no. 2, 355–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement